# SDR UHLA002825

- Difficulty date: December 3, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N806SA
- Make and model: Dhav DHC8301
- Aircraft serial: 279
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW NOTICED EMERGENCY PATHWAY LIGHTING WAS NOT ILLUMINATED ON THEIR MORNING PRE-FLIGHT INSPECTION. A/C WAS FERRIED TO BUF. MX REMOVED/REPLACED ALL EMERGENCY POWER SUPPLIES AND THE SYSTEM OPS CHECKED GOOD.
